2 doctors weighed in:

What do you suggest if my legs hurt because I swear I am allergic to a medication! I need to talk to my doctor?

2 doctors weighed in
Dr. Per Freitag
Orthopedic Surgery
1 doctor agrees

In brief: Statins can cause it

Leg discomfort and be a side effect of statins so if you are on statins for high cholesterols check with your doctor. If the cramps started after you started taking the medication, definitely check with your doctor for alternative treatments

In brief: Statins can cause it

Leg discomfort and be a side effect of statins so if you are on statins for high cholesterols check with your doctor. If the cramps started after you started taking the medication, definitely check with your doctor for alternative treatments
Dr. Per Freitag
Dr. Per Freitag
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors